# SDR DL72S952904

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION AT STR 28R AFT OF STA 1148 O/B SIDE.  REPAIRED AS PER SRM 53-10-3 FIG 1, IDENTIFIED AS PERMANENT REPAIR PER PS 900-5-1 NR 4.
